# SDR UALA2011092705234

- Difficulty date: September 27, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 50,128 hours, 14,029 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 324 CORRODED AT RBL 44.  MAJOR REPAIR ACCOMPLISHED: 324 FLOORBEAM UPPER CHORD REMOVED AND REPAIRED PER THE INSTRUCTIONS ON PEMCO PD 57-53-186 AND EVA 81314 WITHOUT DEVIATION.
